# SDR DL73S954455

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808535
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STA 294.5 FLOORBEAM UPPER T-CAP WAS FOUND CRACKED AT RBL 52, UPON INSPECTION PER SI 3-61663-12AD.  THE UPPER CAP IS MANUFACTURED FROM 10136-2401 (0.094 7075-T6511 EXTRUSION).  ACCOMPLISHED REPAIRS PER DL ERA 302777-14AD.
